| Catalog Number |
C1000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
Event or Problem Description
The event occurred on an unspecified date and involved a clave® connector where the customer reported that the clave luer was permanently pushed in causing a small leak at the connection.Clave was changed and chemotherapy was resumed.There was patient involvement; harm was not reported as a consequence of this event.